# SDR UPS97825213

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FOUND CORROSION ON FINGER DOUBLER UNDER LONGERON 31 RT AT FS 260.  REMOVED CORRODED SECTION OF FINGER DOUBLER, FABRICATED NEW FINGER DOUBLER SECTION, DRILLED, TREATED, PRIMED AND INSTALLED IAW DACO DWG 5753892 AND DC8 SRM 51-1-8, 51-1-21, 53-1-0.
